# SDR SWIA200516070

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 6,266 hours, 5,593 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78515
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,627 hours, 1,283 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY FLOOR LIGHTING (2 SECTIONS) INOP.   REPLACED NR 3 ELBP IAW CRJMM 33-51-04.  OPERATIONAL CHECK GOOD.
